IJPAM: Volume 83, No. 5 (2013)

SEQUENCE SPACES GENERATED BY SEQUENTIAL
MODULUS OF SECOND ORDER

P.D. Srivastava1>, Atanu Manna2
1,2>Department of Mathematics
Indian Institute of Technology Kharagpur
Kharagpur, West Bengal 721302, INDIA

Proceedings of
NCRTMSA - 2012


Abstract. In this article, we have defined the remainder form of the sequential φ-modulus using φ-function by introducingthe notion of second order modulus of smoothness for sequences. Structural properties of sequence spaces generated by means of the sequential φ-moduli are investigated.

Received: January 10, 2013

AMS Subject Classification: 46A80, 46A45, 46E30

Key Words and Phrases: modular spaces, sequence spaces, modulus of smoothness

Download paper from here.



DOI: 10.12732/ijpam.v83i5.7 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 5